# SDR USAA2008121792254

- Difficulty date: December 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - RIGHT WING RIB WEB LOWER CHORD CRACKED AT WBL 135.5, 7 INCHES FORWARD OF AFT SPAR AT LOWER SKIN.  REPAIRED RIGHT WING RIB WEB LOWER CHORD CRACKED AT WBL 135.5, IAW US AIRWAYS EA 100777.
